# SDR SWAA2019031830801

- Difficulty date: February 27, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727 TO BS 767, RBL 21.  R&R FLOOR TO SIDEWALL SUPPORT PER SRM AND DWG.
